Foliations by curves with curves as singularities
Annales de l'Institut Fourier, Volume 64 (2014) no. 4, pp. 1781-1805.

Let be a holomorphic one-dimensional foliation on n such that the components of its singular locus Σ are curves C i and points p j . We determine the number of p j , counted with multiplicities, in terms of invariants of and C i , assuming that is special along the C i . Allowing just one nonzero dimensional component on Σ, we also prove results on when the foliation happens to be determined by its singular locus.

Soit un feuilletage holomorphe unidimensionnel sur n , dont les composantes du lieu singulier Σ sont des courbes C i et des points p j . On exprime le nombre de tels points p j , comptés avec leurs multiplicités, en termes des invariants de et C i , en supposant que est spécial le long des courbes C i . En supposant qu’il n’y a qu’une seule composante de Σ de dimension non nulle, on obtient aussi des résultats lorsque le feuilletage est déterminé par ses lieux singuliers.

DOI: 10.5802/aif.2896
Classification: 32S65,  58K45
Keywords: holomorphic foliations, non-isolated singularities
Corrêa Jr, M. 1; Fernández-Pérez, A. 1; Nonato Costa, G. 1; Vidal Martins, R. 1

1 ICEx - UFMG Departamento de Matemática Av. Antônio Carlos 6627 30123-970 Belo Horizonte MG (Brazil)
@article{AIF_2014__64_4_1781_0,
     author = {Corr\^ea Jr, M. and Fern\'andez-P\'erez, A. and Nonato Costa, G. and Vidal Martins, R.},
     title = {Foliations by curves  with curves as singularities},
     journal = {Annales de l'Institut Fourier},
     pages = {1781--1805},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {4},
     year = {2014},
     doi = {10.5802/aif.2896},
     mrnumber = {3329679},
     zbl = {06387323},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2896/}
}
TY  - JOUR
AU  - Corrêa Jr, M.
AU  - Fernández-Pérez, A.
AU  - Nonato Costa, G.
AU  - Vidal Martins, R.
TI  - Foliations by curves  with curves as singularities
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 1781
EP  - 1805
VL  - 64
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2896/
UR  - https://www.ams.org/mathscinet-getitem?mr=3329679
UR  - https://zbmath.org/?q=an%3A06387323
UR  - https://doi.org/10.5802/aif.2896
DO  - 10.5802/aif.2896
LA  - en
ID  - AIF_2014__64_4_1781_0
ER  - 
%0 Journal Article
%A Corrêa Jr, M.
%A Fernández-Pérez, A.
%A Nonato Costa, G.
%A Vidal Martins, R.
%T Foliations by curves  with curves as singularities
%J Annales de l'Institut Fourier
%D 2014
%P 1781-1805
%V 64
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2896
%R 10.5802/aif.2896
%G en
%F AIF_2014__64_4_1781_0
Corrêa Jr, M.; Fernández-Pérez, A.; Nonato Costa, G.; Vidal Martins, R. Foliations by curves  with curves as singularities. Annales de l'Institut Fourier, Volume 64 (2014) no. 4, pp. 1781-1805. doi : 10.5802/aif.2896. https://aif.centre-mersenne.org/articles/10.5802/aif.2896/

[1] Araujo, Carolina; Corrêa Jr., Maurício On degeneracy schemes of maps of vector bundles and applications to holomorphic foliations, Math. Z., Volume 276 (2014) no. 1-2, pp. 505-515 | DOI | MR | Zbl

[2] Baum, P.; Bott, R. On the zeros of meromorphic vector-fields, Essays on Topology and Related topics, Mémoires dédiés à Georges de Rham, Springer-Verlag, Berlin, 1970 | MR | Zbl

[3] Bertram, A.; Ein, L.; Lazarsfeld, R. Vanishing theorem, a theorem of Severi, and the equations defining projectives varieties, J. Amer. Math. Soc., Volume 4 (1991), pp. 587-602 | DOI | MR | Zbl

[4] Campillo, A.; Olivares, J. On sections with isolated singularities of twisted bundles and applications to foliations by curves, Math. Res. Lett., Volume 10 (2003), pp. 651-658 | DOI | MR | Zbl

[5] Gomez-Mont, X.; Kempf, G. Stability of meromorphic vector fields in projective spaces, Comment. Math. Helv., Volume 64 (1989), pp. 462-473 | DOI | MR | Zbl

[6] Lazarsfeld, R. Positivity in algebraic geometry, I, II, Springer, 2004 | MR | Zbl

[7] Nonato Costa, G. Holomorphic foliations by curves on 3 with non-isolated singularities, Ann. Fac. Sci. Toulouse, Math. (6), Volume 15 (2006) no. 2, pp. 297-321 | DOI | Numdam | MR | Zbl

[8] Porteous, I. R. Blowing up Chern class, Proc. Cambridge Phil. Soc., Volume 56 (1960), pp. 118-124 | DOI | MR | Zbl

Cited by Sources: